# SDR AALA202111176435

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 88,155 hours, 10,919 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4F-R INSIDE KNOB ROTATES BUT WILL NOT OPEN DOOR. ADJUSTED DOOR KNOB PER AMM 25-41-10.
